| Model Number |
380748-44 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that towards the end of the ion procedure a patient developed a pneumothorax in the left upper lobe, which was identified via chest x-ray.The patient required the placement of the chest tube and was admitted in the hospital.No additional information surrounding patient status was provided.There were no allegations made against the ion system or instruments and accessories.Intuitive surgical inc.(isi) has made multiple attempts to obtain additional information; however, as of the date of this report, no new information has been obtained.
Additional Manufacturer Narrative
There was no allegation that a malfunction of an ion system, instrument, or accessory occurred during the procedure.